# SDR CA100730005

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,006 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4148001009
- Condition: Leaking
- Location: Spoilers
- Part time: 8,942 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON INBOUND TAXI ALL HYD PRESSURE AND FLUID WAS LOST FROM SYS 2.  INVESTIGATION FOUND THE LEAK AT THE LT OTBD MULTIFUNCTION SPOILER ACTUATOR.  2 OF THE 4 BOLTS AT THE FLANGE HAD SHEARED AND CAUSED THE LEAK.  LT NR 5 MFS PCU REPLACED IAW AMM 27-65-01, PN 414800-1009, SN 2106.
